Select Publications

Book Chapters

Tran T, 2018, 'Ian Sloan's legacy in integral equation methods', in Contemporary Computational Mathematics - A Celebration of the 80th Birthday of Ian Sloan, pp. 1127 - 1145, http://dx.doi.org/10.1007/978-3-319-72456-0_52

Stephan EP;Tran T;Costea A, 2012, 'A boundary integral equation on the sphere for high-precision geodesy', in Advanced Structured Materials, edn. 1, pp. 99 - 110

Maischak M;Stephan EP;Tran T, 2008, 'Domain decomposition algorithms for an indefinite hyper-singular integral equation in three dimensions', in Langer U;Discacciati M;Keyes DE;Widlund O;Zulehner W (ed.), Domain Decomposition Methods in Science and Engineering XVII, Springer, pp. 647 - 655

Journal articles

Márquez A;Meddahi S;Tran T, 2018, 'Frequency-explicit asymptotic error estimates for a stress-pressure formulation of a time harmonic fluid-solid interaction problem', Computers and Mathematics with Applications, vol. 76, pp. 2090 - 2109, http://dx.doi.org/10.1016/j.camwa.2018.08.006

Feischl M;Tran T, 2017, 'Existence of regular solutions of the landau-lifshitz-gilbert equation in 3d with natural boundary conditions', SIAM Journal on Mathematical Analysis, vol. 49, pp. 4470 - 4490, http://dx.doi.org/10.1137/16M1103427

Feischl M;Tran T, 2017, 'The eddy current-LLG equations: Fem-Bem coupling and a priori error estimates', SIAM Journal on Numerical Analysis, vol. 55, pp. 1786 - 1819, http://dx.doi.org/10.1137/16M1065161

Tuan NH;Long LD;Nguyen VT;Tran T, 2017, 'On a final value problem for the time-fractional diffusion equation with inhomogeneous source', Inverse Problems in Science and Engineering, vol. 25, pp. 1367 - 1395, http://dx.doi.org/10.1080/17415977.2016.1259316

Tuan NH;Khoa VA;Minh MN;Tran T, 2017, 'Reconstruction of the electric field of the Helmholtz equation in three dimensions', Journal of Computational and Applied Mathematics, vol. 309, pp. 56 - 78, http://dx.doi.org/10.1016/j.cam.2016.05.021

Goldys B;Le KN;Tran T, 2016, 'A finite element approximation for the stochastic Landau-Lifshitz-Gilbert equation', Journal of Differential Equations, vol. 260, pp. 937 - 970, http://dx.doi.org/10.1016/j.jde.2015.09.012

Pham DT;Tran T, 2015, 'Solving non-strongly elliptic pseudodifferential equations on a sphere using radial basis functions', Computers and Mathematics with Applications, vol. 70, pp. 1970 - 1983, http://dx.doi.org/10.1016/j.camwa.2015.08.018

Tregubov I;Tran T, 2015, 'A Galerkin method with spherical splines for the shallow water equations on a sphere: error analysis', Numerische Mathematik, vol. 129, pp. 783 - 814, http://dx.doi.org/10.1007/s00211-014-0654-9

Márquez A;Meddahi S;Tran T, 2015, 'Analyses of mixed continuous and discontinuous galerkin methods for the time harmonic elasticity problem with reduced symmetry', SIAM Journal on Scientific Computing, vol. 37, pp. A1909 - A1933, http://dx.doi.org/10.1137/14099022X

Chernov A;Pham D;Tran T, 2015, 'A shape calculus based method for a transmission problem with a random interface', Computers and Mathematics with Applications, http://dx.doi.org/10.1016/j.camwa.2015.06.021

Le KN;Page M;Praetorius D;Tran T, 2015, 'On a decoupled linear FEM integrator for eddy-current-LLG', Applicable Analysis, vol. 94, pp. 1051 - 1067, http://dx.doi.org/10.1080/00036811.2014.916401

Tuan NH;Thang LD;Khoa VA;Tran T, 2015, 'On an inverse boundary value problem of a nonlinear elliptic equation in three dimensions', Journal of Mathematical Analysis and Applications, vol. 426, pp. 1232 - 1261, http://dx.doi.org/10.1016/j.jmaa.2014.12.047

Pham DT;Tran T, 2014, 'Solving non-strongly elliptic pseudodifferential equations on a sphere using radial basis functions', Computers and Mathematics with Applications, http://dx.doi.org/10.1016/j.camwa.2015.08.018

Tuan NH;Thang LD;Khoa VA;Tran T, 2014, 'On an inverse boundary value problem of a nonlinear elliptic equation in three dimensions', Journal of Mathematical Analysis and Applications, http://dx.doi.org/10.1016/j.jmaa.2014.12.047

Pham TD;Tran T, 2014, 'Strongly elliptic pseudodifferential equations on the sphere with radial basis functions', Numerische Mathematik, pp. 1 - 26, http://dx.doi.org/10.1007/s00211-014-0614-4

Le K-N;Page M;Praetorius D;Tran T, 2014, 'On a decoupled linear FEM integrator for eddy-current-LLG', Applicable Analysis, http://dx.doi.org/10.1080/00036811.2014.916401

Tregubov I;Tran T, 2014, 'A Galerkin method with spherical splines for the shallow water equations on a sphere: error analysis', Numerische Mathematik, http://dx.doi.org/10.1007/s00211-014-0654-9

Le KN;Tran T, 2013, 'A convergent finite element approximation for the quasi-static Maxwell-Landau-Lifshitz-Gilbert equations', Computers and Mathematics with Applications, vol. 66, pp. 1389 - 1402, http://dx.doi.org/10.1016/j.camwa.2013.08.009

Heuer N;Tran T, 2013, 'A mixed method for Dirichlet problems with radial basis functions', Computers & Mathematics with Applications, vol. 66, pp. 2045 - 2055, http://dx.doi.org/10.1016/j.camwa.2013.08.029

Le K-N;Tran T, 2013, 'A convergent finite element approximation for the quasi-static Maxwell-Landau-Lifshitz-Gilbert equations', Computers and Mathematics with Applications, http://dx.doi.org/10.1016/j.camwa.2013.08.009

Pham D;Tran T, 2012, 'A domain decomposition method for solving the hypersingular integral equation on the sphere with spherical splines', Numerische Mathematik, vol. 120, pp. 117 - 151, http://dx.doi.org/10.1007/s00211-011-0404-1

Heuer N;Tran T, 2012, 'Radial basis functions for the solution of hypersingular operators on open surfaces', Computers and Mathematics with Applications, vol. 63, pp. 1504 - 1518, http://dx.doi.org/10.1016/j.camwa.2012.03.038

Pham D;Tran T;Crothers S, 2012, 'An overlapping additive Schwarz preconditioner for the Laplace-Beltrami equation using spherical splines', Advances in Computational Mathematics, vol. 37, pp. 93 - 121, http://dx.doi.org/10.1007/s10444-011-9200-9

Le Gia QT;Tran T, 2011, 'Additive Schwarz preconditioners for interpolation of divergence-free vector fields on spheres', ANZIAM Journal, vol. 52, pp. C742 - C758

Le Gia QT;Stephan EP;Tran T, 2011, 'Solution to the Neumann problem exterior to a prolate spheroid by radial basis functions', Advances in Computational Mathematics, vol. 34, pp. 83 - 103, http://dx.doi.org/10.1007/s10444-010-9145-4

Costea A;Le Gia QT;Stephan EP;Tran T, 2011, 'Meshless BEM and overlapping Schwarz preconditioners for exterior problems on spheroids', Studia Geophysica et Geodaetica, vol. 55, pp. 465 - 477, http://dx.doi.org/10.1007/s11200-011-0027-0

Shaik AR;Tran NH;Rahman SS;Tran T, 2011, 'Estimating Pressure Losses in Interconnected Fracture Systems: Integrated Tensor Approach', International Journal of Geomechanics, vol. 11, pp. 353 - 363, http://dx.doi.org/10.1061/(ASCE)GM.1943-5622.0000099

Shaik AR;Rahman SS;Tran NH;Tran T, 2011, 'Numerical simulation of Fluid-Rock coupling heat transfer in naturally fractured geothermal system', Applied Thermal Engineering, vol. 31, pp. 1600 - 1606, http://dx.doi.org/10.1016/j.applthermaleng.2011.01.038

Pham TD;Tran T;Chernov A, 2011, 'Pseudodifferential equations on the sphere with spherical splines', Mathematical Models and Methods in Applied Sciences, vol. 21, pp. 1933 - 1959, http://dx.doi.org/10.1142/S021820251100560X

Tran T;Le Gia QT;Sloan IH;Stephan EP, 2010, 'Preconditioners for pseudodifferential equations on the sphere with radial basis functions', Numerische Mathematik, vol. 115, pp. 141 - 163, http://dx.doi.org/10.1007/s00211-009-0269-8

Le Gia QT;Tran T, 2010, 'An overlapping additive Schwarz preconditioner for interpolation on the unit sphere with spherical radial basis functions', Journal of Complexity, vol. 26, pp. 552 - 573, http://dx.doi.org/10.1016/j.jco.2010.06.003

Gia QT L E;Sloan IH;Tran T, 2009, 'Overlapping additive Schwarz preconditioners for elliptic pdes on the unit sphere', Mathematics of Computation, vol. 78, pp. 79 - 101, http://dx.doi.org/10.1090/S0025-5718-08-02150-9

Tran T;Le Gia QT;Sloan IH;Stephan EP, 2009, 'Boundary integral equations on the sphere with radial basis functions: error analysis', Applied Numerical Mathematics, vol. 59, pp. 2857 - 2871, http://dx.doi.org/10.1016/j.apnum.2008.12.033

Pham TD;Tran T, 2009, 'Solutions to pseudodifferential equations using spherical radial basis functions', Bulletin of the Australian Mathematical Society, vol. 79, pp. 473 - 485, http://dx.doi.org/10.1017/S0004972709000069

Tran T;Le Gia QT, 2008, 'Interpolation on the sphere: A fast solution technique', ANZIAM Journal, vol. 50

Pham TD;Tran T;Le Gia QT, 2008, 'Numerical solutions to a boundary integral equation with spherical radial basis functions', ANZIAM Journal, vol. 50

Tran T;Le Gia QT, 2008, 'Interpolation on the sphere: a fast solution technique', Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, vol. 50, pp. C354 - C370

Tran T, 2008, 'Meshless methods for pseudodifferential equations on the sphere', Oberwolfach Reports, vol. No.19, pp. 10 - 12

Tran T, 2007, 'Additive Schwarz preconditioners for the h-p version boundary-element approximation to the hypersingular operator in three dimensions', International Journal of Computer Mathematics, vol. 84, pp. 1417 - 1437, http://dx.doi.org/10.1080/00207160701293006

Tran T;Duong TB, 2005, 'A posteriori error estimates with the finite element method of lines for a sobolev equation', Numerical Methods for Partial Differential Equations, vol. 21, pp. 521 - 535, http://dx.doi.org/10.1002/num.20045

Teimoori A;Chen Z;Rahman SS;Tran T, 2005, 'Effective permeability calculation using boundary element method in naturally fractured reservoirs', Petroleum Science and Technology, vol. 23, pp. 693 - 709, http://dx.doi.org/10.1081/LFT-200033029

Maischak M;Stephan EP;Tran T, 2004, 'A multiplicative Schwarz algorithm for the Galerkin boundary element approximation of the weakly singular integral operator in three dimensions', International Journal of Pure and Applied Mathematics, pp. 1 - 21

Tran T;Stephan EP, 2004, 'An overlapping additive Schwarz preconditioner for boundary element approximations to the Laplace screen and Lamé crack problems', Journal of Numerical Mathematics, vol. 12, pp. 311 - 330, http://dx.doi.org/10.1163/1569395042571265

Teimoori A;Chen Z;Rahman SS;Tran T, 2003, 'Calculation of Permeability Tensor Using Boundary Element Method Provides a Unique Tool to Simulate Naturally Fractured Reservoirs', Proceedings - SPE Annual Technical Conference and Exhibition, pp. 5035 - 5042

Tran T;Duong TB, 2002, 'A complete analysis for some A Posteriori error estimates with the finite element method of lines for a nonlinear parabolic equation', NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol. 23, pp. 891 - 909, http://dx.doi.org/10.1081/NFA-120016275

Tran T;Stephan EP, 2001, 'Two-level additive Schwarz preconditioners for the h-p version of the Galerkin boundary element method for 2-d problems', Computing (Vienna/New York), vol. 67, pp. 57 - 82, http://dx.doi.org/10.1007/s006070170016

Sloan IH;Tran T, 2001, 'The Tolerant Qualocation Method for Variable- Coefficient Elliptic Equations on Curves', Journal of Integral Equations and Applications, vol. 13, pp. 73 - 98, http://dx.doi.org/10.1216/jiea/996986883


Back to profile page

ORCID ID